MathSciNet Relay Station
MathSciNet bibliographic data
MR703959 (85a:14027) 14J26 (14J27)
Homma, Yuko Projective normality and the defining equations of an elliptic ruled surface with negative invariant. Natur. Sci. Rep. Ochanomizu Univ. 33 (1982), no. 1-2, 17–26.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement